# SDR 03FDEA01604

- Difficulty date: September 21, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0453:  LT OB FLAP IB HINGE (A/C SIDE); IB AND OB UPPER ACTUATOR ATTACH LUG FOUND CORRODED AT BORES AND SPOT FACES.  SNRM N0453 : LT OUTBD FLAP IB HINGE (A/C SIDE) IB AND OB UPPER ACTUATOR ATTACH LUG FOUND CORRODED AT BORES AND SPOT FACES CORRODED AREA REPAIR CARRIED OUT IAW EA NR 1-5750-71757 : WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES.   LT OB FLAP IB HINGE BRACKET REPAIR.
